Friday, November 18, 2005

Hoo boy...

Stopping the Nexium was the pits. I've lost an entire night's sleep and I am still sick to my stomach. And it's coming up my throat even as I blog!

Doctor says to resume the Nexium. And lucky me. Now I'm being scheduled for an endoscopy.

Sheesh.

pb
Little Pond

3 comments:

Jenny said...

Glad dr. let you back on your med, I think sometimes it is just a sign of withdrawals from something, if we have taken it a while. But of course, I don't have the benefit of a M.D. education, lol! I do hope that you are feeling better and your tests are all positive -- or negative, as the case may be -- or whatever you want them to be, that is!
Love,
Jen

Nexium Side Effects said...

My name is John Diamond and i would like to show you my personal experience with Nexium.

I am 58 years old. I have bee taking Nexium on and off for 2 years. For the last 3 months I have been taking 1-40mg daily. I have been cycling for 10 years riding avg. of 150 miles a week. I noticed this year I had no energy. Was riding 4 to 5 times a week and could hardly go. A fellow rider told me last week about the vitimin B absorbtion problem and other side effects he had from Nexium. I quit the Nexium last week and I could really tell the differance in my energy level. I was riding regularly and watching what I ate but could not see a weight loss. Now I see that others are having the same problems. I had never had the itchy rectum problem in my life untill a couple of months ago, when I started back on the Nexium on a regular basis.

I have experienced some of these side effects-
Fatigue, weight gain, itchy rectum

I hope this information will be useful to others,
John Diamond

pb said...

Nexium has made an absolute mess of Husband RJ. Messy diarrhea, and intestinal troubles all the time he's on it. He refuses to go off!

I think many people equate the huge price with "it must be working!" How overrated is that????

Word going around is that there isn't a doctor in the area that would take the stuff...